Change search
ReferencesLink to record
Permanent link

Direct link
Kinked Cracks In An Anisotropic Plane Modeled By An Integral-Equation Method.
KTH, Superseded Departments, Solid Mechanics.
SICOMP, Swedish Institute of Composites.ORCID iD: 0000-0002-0307-8917
1991 (English)In: International Journal of Solids and Structures, ISSN 0020-7683, E-ISSN 1879-2146, Vol. 27, no 14, 1855-1865 p.Article in journal (Refereed) Published
Abstract [en]

A boundary integral method for cracks in an anisotropic material is presented. The method is based on the integral equation for the resultant forces along the cracks. The integral kernels contain only a weak logarithmic singularity, which simplifies the numerical implementation. Crack closure is also taken into account in the numerical formulation. Numerical tests are presented to illustrate the efficiency and the reliability of the proposed method.

Place, publisher, year, edition, pages
1991. Vol. 27, no 14, 1855-1865 p.
National Category
Mechanical Engineering
URN: urn:nbn:se:kth:diva-25505DOI: 10.1016/0020-7683(91)90016-9ISI: A1991FD38400007OAI: diva2:358820
QC 20101025Available from: 2010-10-25 Created: 2010-10-25 Last updated: 2010-10-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gudmundson, Peter
By organisation
Solid Mechanics
In the same journal
International Journal of Solids and Structures
Mechanical Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link